# SDR 97FDEA00906

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 053FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD TEE CAP, RT SIDE, STA Y1156, FWD OF LONGERON 39, CANTED VERTICAL LEG HAS HFEC CRACK INDICATIONS 2 PLACES AT INBOARD FASTENER LOWER ROW.  ONE MOVES INB, SECOND MOVES INB AND DOWN TO RADIUS.  SEEN FROM AFT SIDE.  REF EO 8-5310-7-3327 PT 2.
